Longtime decay estimates for the Schrödinger equation on manifolds

Igor Rodnianski, Terence Tao

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations
Original languageEnglish (US)
Title of host publicationMathematical Aspects of Nonlinear Dispersive Equations (AM-163)
PublisherPrinceton University Press
Pages223-253
Number of pages31
ISBN (Electronic)9781400827794
ISBN (Print)069112955X, 9780691129556
StatePublished - Jan 10 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Longtime decay estimates for the Schrödinger equation on manifolds'. Together they form a unique fingerprint.

Cite this